# SDR SWIA202155903

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 18,277 hours, 9,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 571985 : DENT LEFT SIDE FUSELAGE IN LINE WITH AFT OF CA DV WINDOW BELOW GOLD STRIP IS  LOCATED  ON  THE  LH  SIDE  OF  THE  FUSELAGE  BETWEEN  FR10  AND  FR11.  DAMAGE  GOES  UP  TO  STR17.  THE LENGTH OF THE DENT IS 3.745". THE / WIDTH OF THE DENT IS 1.734" AT THE WIDEST POINT. THE DEPTH OF THE DENT IS 0.025" AT THE DEEPEST LOCATION. THE W/D FOR THIS DENT IS 69. THIS DENT TOUCHES FR11 AND IS LESS THAN 1.0" AWAY FROM THE RIVETS ON STR17, PUTTING IT OUT OF LIMITS PER THE SRM.    FLIGHT 4730 - FILED CLOSED    PERMANENTLY REPAIRED DENT DAMAGE ON THE LH OUTER SKIN BETWEEN FR10 AND FR11 JUST ABOVE STGR 17 IN REFERENCE TO SRM 51-10-05
